A 45-year-old member asked:
Disclaimer

is it ok for an elderly person with hypertension to use a low dose of prednisone?

1 doctor answer
Dr. Ronald Krauser
51 years experience Rheumatology
Yes: It should not be a significant issue.
Answered on Apr 19, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Julie Abbott
44 years experience Preventive Medicine
It can: Prednisone is an oral corticosteroid and is associated with increased intraocular pressure (glaucoma) and generalized rise in blood pressure as well. ... Read More
A 63-year-old male asked:
Dr. Laura Anissian
20 years experience Internal Medicine
Depends: This depends upon the risks versus benefits and necessity of the prednisone.
1
1 thank
A 35-year-old female asked:
Dr. Oscar Novick
57 years experience Pediatrics
Many side effects: Yes, Prednisone alone can cause high blood pressure as well as diarrhea and affect your blood sugar.
1
1 thank
A 20-year-old male asked:
Dr. Michael Moran
32 years experience Cardiology
Bronchiectasis?: The most common cause of hemoptysis (coughing up blood) is bronchiectasis. Why are you on prednisone? Asthma? You need a chest x-ray or ct scan of the ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month